An efficient randomised sphere cover classifier

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInternational Journal of Data Mining, Modelling and Management (IJDMMM)
Volume4
Issue number2
Pages (from-to)156
Number of pages171
ISSN1759-1163
Publication statusPublished - 1 Jan 2012
MoE publication typeA1 Journal article-refereed

Cite this

@article{81a380e665994da6ad29a33725371b12,
title = "An efficient randomised sphere cover classifier",
author = "Reda Younsi",
year = "2012",
month = "1",
day = "1",
language = "English",
volume = "4",
pages = "156",
journal = "International Journal of Data Mining, Modelling and Management (IJDMMM)",
issn = "1759-1163",
publisher = "INDERSCIENCE PUBLISHERS",
number = "2",

}

An efficient randomised sphere cover classifier. / Younsi, Reda.

In: International Journal of Data Mining, Modelling and Management (IJDMMM), Vol. 4, No. 2, 01.01.2012, p. 156.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An efficient randomised sphere cover classifier

AU - Younsi, Reda

PY - 2012/1/1

Y1 - 2012/1/1

M3 - Article

VL - 4

SP - 156

JO - International Journal of Data Mining, Modelling and Management (IJDMMM)

JF - International Journal of Data Mining, Modelling and Management (IJDMMM)

SN - 1759-1163

IS - 2

ER -